Rapid Retrieval:      
 

Volume 48,Issue 3,2019 Table of Contents

   
Other Issues:  
  

Contents

Invariant algebraic surfaces of a modified coupled dynamos model
  WU Jiankun and XIE Feng
  2019,48(3):223-230
  Abstract[1368]  View PDF 297.09 K[1740]
Stability of a quintic functional equation in matrix paranormed spaces
  WANG Zhihua
  2019,48(3):231-241
  Abstract[1193]  View PDF 270.31 K[2638]
Integral representation of the viscoelastic relaxation function
  XIU Guozhong, WANG Liying, SHI Bao and HE Yingzheng
  2019,48(3):242-251
  Abstract[1206]  View PDF 3.30 M[1296]
Novel methods for time-space fractional diffusion equation
  WANG Kexin, YAN Xingjie and YIN Kun
  2019,48(3):252-260
  Abstract[1309]  View PDF 3.77 M[1257]
Extended transformed rational function method for abundant solutions of extended (3+1)-dimensional Jimbo-Miwa equations
  HA Jinting, LI Xinyue and ZHANG Huiqun
  2019,48(3):261-271
  Abstract[1249]  View PDF 7.73 M[1270]
Chaotification schemes for first-order partial difference equations via sawtooth functions
  LIANG Wei and SHI Yuming
  2019,48(3):272-279
  Abstract[1240]  View PDF 3.14 M[1236]
The existence of extremal solutions for fractional p-Laplacian problems with the right-handed Riemann-Liouville fractional derivative
  XUE Tingting, FAN Xiaolin and XU Jiabo
  2019,48(3):280-291
  Abstract[1248]  View PDF 370.20 K[1238]
On the generalization of nonlinear fractional differential equations with non-separated boundary conditions
  XING Yanyuan and XIAO Huafeng
  2019,48(3):292-301
  Abstract[1186]  View PDF 301.99 K[2468]
Global regularity of the 3D generalized MHD equations with only velocity dissipation
  CAI Xiaojing and LIU Bingyu
  2019,48(3):302-310
  Abstract[1169]  View PDF 323.17 K[1097]
A central limit theorem for random dynamical systems
  LYU Kening and ZHENG Yan
  2019,48(3):311-314
  Abstract[1194]  View PDF 257.88 K[1260]
Multiplicity of solutions for nonlocal fractional equations with nonsmooth potentials
  YUAN Ziqing
  2019,48(3):315-326
  Abstract[1219]  View PDF 335.88 K[1136]
Dynamical behavior of an epidemic model for a vector-borne disease with treatment
  GUO Shumin and Mini GHOSH
  2019,48(3):327-337
  Abstract[1292]  View PDF 34.15 M[1133]